# SDR UALA2011011700255

- Difficulty date: January 17, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 39,647 hours, 4,882 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Part serial: 67
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DET ZONE 1 CARGO AFT AFT CARGO COMPARTMENT SMOKE DETECTOR ZONE FAILURE. ZONE 1,2 AND 3. RESET C/B NO HELP IAW FIM GROUND TEST, NO HELP.  LOWER CARGO COMP SMOKE DETECTION CHANNEL 1 FWD FAILED MSG 26-20021 DF IAW MEL. COMPLY WITH MEL 2616P.  REPLACED DETECTOR.
